On commutativity of P.I. rings. (Short Communication).

Howard E. Bell

Aequationes mathematicae (1983)

  • Volume: 26, page 121-121
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Bell, Howard E.. "On commutativity of P.I. rings. (Short Communication).." Aequationes mathematicae 26 (1983): 121-121. <http://eudml.org/doc/136991>.

author = {Bell, Howard E.},
journal = {Aequationes mathematicae},
keywords = {commutativity; polynomial identity; commutator ideal},
pages = {121-121},
title = {On commutativity of P.I. rings. (Short Communication).},
url = {http://eudml.org/doc/136991},
volume = {26},
year = {1983},

AU - Bell, Howard E.
TI - On commutativity of P.I. rings. (Short Communication).
JO - Aequationes mathematicae
PY - 1983
VL - 26
SP - 121
EP - 121
KW - commutativity; polynomial identity; commutator ideal
UR - http://eudml.org/doc/136991
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.